Cournot-Nash equilibria in continuum games with non-ordered preferences
AbstractIn the usual framework of continuum games with externalities, we substantially generalize Cournot-Nash existence results [Balder, A unifying approach to existence of Nash equilibria, Int. J.Game Theory 24 (1995) 79-94; On the existence of Cournot-Nash equilibria in continuum games, J. Math. Econ. 32 (1999) 207-223; A unifying pair of Cournot-Nash equilibrium existence results, J. Econ. Theory 102 (2002) 437-470] to games with possibly non-ordered preferences, providing a continuum analogue of the seminal existence results by Mas-Colell [An equilibrium existence theorem without complete or transitive preferences, J. Math. Econ. 1 (1974) 237-246], Gale and Mas-Colell [An equilibrium existence theorem for a general model without ordered preferences, J. Math. Econ. 2 (1975) 9-15], Shafer and Sonnenschein [Equilibrium in abstract economies without ordered preferences, J. Math. Econ. 2 (1975) 345-348], Borglin and Keiding [Existence of equilibrium actions and of equilibrium: a note on the "new" existence theorems, J. Math. Econ. 3 (1976) 313-316] and Yannelis and Prabhakar [Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econ. 12 (1983) 233-245].
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 140 (2008)
Issue (Month): 1 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- GerasÃmou, Georgios, 2010.
"Consumer theory with bounded rational preferences,"
Journal of Mathematical Economics,
Elsevier, vol. 46(5), pages 708-714, September.
- Carmona, Guilherme & Podczeck, Konrad, 2013. "Existence of Nash Equilibrium in games with a measure space of players and discontinuous payoff functions," MPRA Paper 44263, University Library of Munich, Germany.
- Paulo Barelli & John Duggan, 2011. "Extremal Choice Equilibrium: Existence and Purification with Infinite-Dimensional Externalities," RCER Working Papers 567, University of Rochester - Center for Economic Research (RCER).
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.